MathSciNet Relay Station
MathSciNet bibliographic data
MR2073315 (2005c:03094) 03E35 (03E17)
Ciesielski, Krzysztof; Pawlikowski, Janusz Uncountable intersections of open sets under $\rm CPA\sb {prism}$. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3379–3385 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement